Accessibility navigation

Modeling sea ice

Golden, K. M., Bennetts, L. G., Cherkaev, E., Eisenman, I., Feltham, D., Horvat, C., Hunke, E., Jones, C., Perovich, D. K., Ponte-Castañeda, P., Strong, C., Sulsky, D. and Wells, A. J. (2020) Modeling sea ice. Notices of the American Mathematical Society, 67 (10). pp. 1535-1555. ISSN 0002-9920

[img] Text - Published Version
· Restricted to Repository staff only
· The Copyright of this document has not been checked yet. This may affect its availability.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1090/noti2171

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:94928
Publisher:American Mathemmatical Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation